# SDR R61A2022040700253

- Difficulty date: March 27, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 30,534 hours, 21,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17066674001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CNT FUSELAGE III AFT CARGO SHEAR CLIP CORRODED AT FR 82 BTW STR 28R & STR 27R. R&R IAW ERJ 175 SRM 51-41-01 AND 51-43-01.
